# SDR AALA20140526010

- Difficulty date: May 26, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N424AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49336
- Aircraft time: 78,986 hours, 42,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Part number: 9936534117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE CUSP MEMBRANE AT STATION 164, 2 INCHES RT OF ACFT CENTERLINE APPROXIMATELY 1/2 INCH LONG IN THE INBD & OTBD DIRECTION.  INSTALLED DOUBLER IAW EA MD80-53-026939.
